Spin c -quantization and the K-multiplicities of the discrete series
Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 36 (2003) no. 5, p. 805-845
@article{ASENS_2003_4_36_5_805_0,
     author = {Paradan, Paul-\'Emile},
     title = {Spin$^c$-quantization and the $K$-multiplicities of the discrete series},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 36},
     number = {5},
     year = {2003},
     pages = {805-845},
     doi = {10.1016/j.ansens.2003.03.001},
     zbl = {1091.53059},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2003_4_36_5_805_0}
}
Paradan, Paul-Émile. Spin$^c$-quantization and the $K$-multiplicities of the discrete series. Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 36 (2003) no. 5, pp. 805-845. doi : 10.1016/j.ansens.2003.03.001. http://www.numdam.org/item/ASENS_2003_4_36_5_805_0/

[1] Atiyah M.F., Elliptic Operators and Compact Groups, Lecture Notes in Math., vol. 401, Springer-Verlag, Berlin/New York, 1974. | MR 482866 | Zbl 0297.58009

[2] Atiyah M.F., Convexity and commuting Hamiltonians, Bull. London Math. Soc. 14 (1982) 1-15. | MR 642416 | Zbl 0482.58013

[3] Atiyah M.F., Bott R., Shapiro A., Clifford modules, Topology 3 (Suppl. 1) (1964) 3-38. | MR 167985 | Zbl 0146.19001

[4] Atiyah M.F., Segal G.B., The index of elliptic operators II, Ann. of Math. 87 (1968) 531-545. | MR 236951 | Zbl 0164.24201

[5] Atiyah M.F., Singer I.M., The index of elliptic operators I, Ann. of Math. 87 (1968) 484-530. | MR 236950 | Zbl 0164.24001

[6] Atiyah M.F., Singer I.M., The index of elliptic operators III, Ann. of Math. 87 (1968) 546-604. | MR 236952 | Zbl 0164.24301

[7] Atiyah M.F., Singer I.M., The index of elliptic operators IV, Ann. of Math. 93 (1971) 139-141. | MR 279833 | Zbl 0212.28603

[8] Berline N., Getzler E., Vergne M., Heat Kernels and Dirac Operators, Grundlehren Math. Wiss., vol. 298, Springer-Verlag, Berlin, 1991. | MR 2273508 | Zbl 0744.58001

[9] Berline N., Vergne M., The Chern character of a transversally elliptic symbol and the equivariant index, Invent. Math. 124 (1996) 11-49. | MR 1369410 | Zbl 0847.46037

[10] Berline N., Vergne M., L'indice équivariant des opérateurs transversalement elliptiques, Invent. Math. 124 (1996) 51-101. | MR 1369411 | Zbl 0883.58037

[11] Cannas Da Silva A., Karshon Y., Tolman S., Quantization of presymplectic manifolds and circle actions, Trans. Amer. Math. Soc. 352 (2000) 525-552. | MR 1714519 | Zbl 0977.53080

[12] Duflo M., Représentations de carré intégrable des groupes semi-simples réels, in: Sém. Bourbaki (1977/78), Exp. no 508, Lecture Notes in Math. 710 (1979) 22-40. | Numdam | MR 554213 | Zbl 0411.22011

[13] Duflo M., Heckman G., Vergne M., Projection d'orbites, formule de Kirillov et formule de Blattner, Mém. Soc. Math. Fr. 15 (1984) 65-128. | Numdam | MR 789081 | Zbl 0575.22014

[14] Duistermaat J.J., The Heat Lefschetz Fixed Point Formula for the Spinc-Dirac Operator, Progr. Nonlinear Differential Equation Appl., vol. 18, Birkhäuser, Boston, 1996. | MR 1365745 | Zbl 0858.58045

[15] Guillemin V., Sternberg S., Convexity properties of the moment mapping, Invent. Math. 67 (1982) 491-513. | MR 664117 | Zbl 0503.58017

[16] Guillemin V., Sternberg S., Geometric quantization and multiplicities of group representations, Invent. Math. 67 (1982) 515-538. | MR 664118 | Zbl 0503.58018

[17] Guillemin V., Sternberg S., A normal form for the moment map, in: Sternberg S. (Ed.), Differential Geometric Methods in Mathematical Physics, Reidel Publishing Company, Dordrecht, 1984. | MR 767835 | Zbl 0548.58011

[18] Jeffrey L., Kirwan F., Localization and quantization conjecture, Topology 36 (1997) 647-693. | MR 1422429 | Zbl 0876.55007

[19] Harish-Chandra H., Discrete series for semi-simple Lie group, I and II, Acta Math. 113 (1965) 242-318, Acta Math. 116 (1966) 1-111. | MR 219666 | Zbl 0199.20102

[20] Hecht H., Schmid W., A proof of Blattner's conjecture, Invent. Math. 31 (1975) 129-154. | MR 396855 | Zbl 0319.22012

[21] Kawasaki T., The index of elliptic operators over V-manifolds, Nagoya Math. J. 84 (1981) 135-157. | MR 641150 | Zbl 0437.58020

[22] Kirwan F., Cohomology of Quotients in Symplectic and Algebraic Geometry, Princeton Univ. Press, Princeton, 1984. | MR 766741 | Zbl 0553.14020

[23] Kirwan F., Convexity properties of the moment mapping III, Invent. Math. 77 (1984) 547-552. | MR 759257 | Zbl 0561.58016

[24] Kostant B., Quantization and unitary representations, in: Modern Analysis and Applications, Lecture Notes in Math., vol. 170, Springer-Verlag, Berlin/New York, 1970, pp. 87-207. | MR 294568 | Zbl 0223.53028

[25] Lawson H., Michelsohn M.-L., Spin Geometry, Princeton Math. Ser., vol. 38, Princeton Univ. Press, Princeton, 1989. | MR 1031992 | Zbl 0688.57001

[26] Lerman E., Meinrenken E., Tolman S., Woodward C., Non-Abelian convexity by symplectic cuts, Topology 37 (1998) 245-259. | MR 1489203 | Zbl 0913.58023

[27] Meinrenken E., On Riemann-Roch formulas for multiplicities, J. Amer. Math. Soc. 9 (1996) 373-389. | MR 1325798 | Zbl 0851.53020

[28] Meinrenken E., Symplectic surgery and the Spinc-Dirac operator, Adv. Math. 134 (1998) 240-277. | MR 1617809 | Zbl 0929.53045

[29] Meinrenken E., Sjamaar S., Singular reduction and quantization, Topology 38 (1999) 699-762. | MR 1679797 | Zbl 0928.37013

[30] Paradan P.-É., Formules de localisation en cohomologie équivariante, Compositio Math. 117 (1999) 243-293. | MR 1702424 | Zbl 0934.55006

[31] Paradan P.-É., The moment map and equivariant cohomology with generalized coefficient, Topology 39 (2000) 401-444. | MR 1722000 | Zbl 0941.37050

[32] Paradan P.-É., The Fourier transform of semi-simple coadjoint orbits, J. Funct. Anal. 163 (1999) 152-179. | MR 1682831 | Zbl 0915.22008

[33] Paradan P.-É., Localization of the Riemann-Roch character, J. Funct. Anal. 187 (2001) 442-509. | MR 1875155 | Zbl 1001.53062

[34] Schmid W., On a conjecture of Langlands, Ann. of Math. 93 (1971) 1-42. | MR 286942 | Zbl 0291.43013

[35] Schmid W., L2-cohomology and the discrete series, Ann. of Math. 103 (1976) 375-394. | MR 396856 | Zbl 0333.22009

[36] Schmid W., Discrete series, in: Proc. Symp. Pure Math., vol. 61, 1997, pp. 83-113. | MR 1476494 | Zbl 0936.22009

[37] Sjamaar R., Symplectic reduction and Riemann-Roch formulas for multiplicities, Bull. Amer. Math. Soc. 33 (1996) 327-338. | MR 1364017 | Zbl 0857.58021

[38] Sjamaar R., Convexity properties of the moment mapping re-examined, Adv. Math. 138 (1998) 46-91. | MR 1645052 | Zbl 0915.58036

[39] Segal G., Equivariant K-theory, Inst. Hautes Études Sci. Publ. Math. 34 (1968) 129-151. | Numdam | MR 234452 | Zbl 0199.26202

[40] Tian Y., Zhang W., An analytic proof of the geometric quantization conjecture of Guillemin-Sternberg, Invent. Math. 132 (1998) 229-259. | MR 1621428 | Zbl 0944.53047

[41] Vergne M., Geometric quantization and equivariant cohomology, in: First European Congress in Mathematics, vol. 1, Progr. Math., vol. 119, Birkhäuser, Boston, 1994, pp. 249-295. | MR 1341826 | Zbl 0827.58020

[42] Vergne M., Multiplicity formula for geometric quantization, Part I, Part II, and Part III, Duke Math. J. 82 (1996) 143-179, 181-194, 637-652. | MR 1387225 | Zbl 0855.58033

[43] Vergne M., Quantification géométrique et réduction symplectique, Astérisque 282 (2002) 249-278. | Numdam | MR 1975181 | Zbl 1037.53062

[44] Witten E., Two dimensional gauge theories revisited, J. Geom. Phys. 9 (1992) 303-368. | MR 1185834 | Zbl 0768.53042

[45] Woodhouse N.M.J., Geometric Quantization, Oxford Math. Monogr., Clarendon, Oxford, 1997. | Zbl 0747.58004